Sanders, J.A and Wang, J.P. (2001) Integrable Systems and their Recursion Operators. Nonlinear Analysis, 47 (8). pp. 5213-5240. ISSN 0362-546X.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
In this paper we discuss the structure of recursion operators. we show that recursion operators of evolution equations have a nonlocal part that is determined by symmetries and co symmetries. this enables us to compute recursion operators more systematically. Under certain conditions (which hold for all examples known to us)Nijenhuis are well defined i.e, they give rise to hierarchies of infinitely many commuting symmetries of the operator. Moreover, the non local part of a Nijenhuis operator contains the candidates of roots and coroots.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics|
|Depositing User:||Jing Ping Wang|
|Date Deposited:||27 Oct 2008 15:57|
|Last Modified:||14 Jan 2010 14:32|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/8829 (The current URI for this page, for reference purposes)|
- Depositors only (login required):